# SDR DALA14022975641

- Difficulty date: April 12, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,338 hours, 21,753 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 680, LBL 30 HAS LIGHT CORROSION.  REMOVED CORROSION ON FLOORBEAM IAW SRM 51-10-03, PAR 15 AND 51-20-01, PAR 4.  COMPLIED WITH UT INSPECTION TO AREA IAW NDT P5 51-10-00.  FOUND TO BE OUT OF LIMITS IAW SRM 51-00-06.  CUTOUT DAMAGE, FABRICATED AND DRILLED REPAIR PARTS TAB REPAIR ANGLE.  INSTALLED REPAIR IAW SRM 52-00-51, FIG 201.
